Convolution identities for Stirling numbers of the first kind.

Agoh, Takashi; Dilcher, Karl

Integers (2010)

  • Volume: 10, Issue: 1, page 101-109
  • ISSN: 1867-0652

How to cite

top

Agoh, Takashi, and Dilcher, Karl. "Convolution identities for Stirling numbers of the first kind.." Integers 10.1 (2010): 101-109. <http://eudml.org/doc/229981>.

@article{Agoh2010,
author = {Agoh, Takashi, Dilcher, Karl},
journal = {Integers},
keywords = {Stirling numbers; convolution; recurrence relation},
language = {eng},
number = {1},
pages = {101-109},
publisher = {Walter de Gruyter},
title = {Convolution identities for Stirling numbers of the first kind.},
url = {http://eudml.org/doc/229981},
volume = {10},
year = {2010},
}

TY - JOUR
AU - Agoh, Takashi
AU - Dilcher, Karl
TI - Convolution identities for Stirling numbers of the first kind.
JO - Integers
PY - 2010
PB - Walter de Gruyter
VL - 10
IS - 1
SP - 101
EP - 109
LA - eng
KW - Stirling numbers; convolution; recurrence relation
UR - http://eudml.org/doc/229981
ER -

NotesEmbed ?

top

You must be logged in to post comments.